# SDR SWAA2025050553913

- Difficulty date: March 24, 2025
- Submitted: May 5, 2025
- Operation: Air carrier
- Aircraft: N290WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36632
- Aircraft time: 57,406 hours, 34,635 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Access Panel
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BLADE ACCESS PANEL 333AT AT LT HORIZONTAL STAB 2025-231972<[01] REPLACED BLADE ACCESS PANEL 333AT AT LT HORIZONTAL STAB IAW B737-700 SRM 51-10-02 STEP 9; SRM 51-40-02 AND DWG 186A3101 SHEET 19 REV-.;[02] COMPLETED JOB
